# SDR SIMA2019111308005

- Difficulty date: November 8, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 22,269 hours, 16,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 1000-1047
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION ON THE AFT CARGO DOOR SILL BETWEEN FS1000.00 AND 1047.00.-C/A-INSTALLED NEW AFT CARGO DOOR SILL IAW SRM 51-42-06, 51-42-13 AND 51-42-21.
